A 41-year-old male asked:
metronidazole (diverticulitis) for 4days 3x400mg. no alcohol, no other drugs. i have bad anxiety, insomnia, sweating, dizziness, thirst. very worried.
2 doctor answers
Dr. Martin Raff answered
56 years experience Infectious Disease
Metronidazole: Metronidazole CNS toxicity is rare. Toxic levels of can cause lesions in the corpus callosum and dentate nuclei. Patients present with nausea, vomiting, dysarthria, vertigo, and confusion. Not all your symptoms are easily explained by metron. Side-effects and you should be seen and re-evaluated by your doctor. As an example (rare) brain abscess can occur due to diverticulitis. Go and get better.
Answered on Jun 28, 2014
Dr. Andrew Braunstein answered
37 years experience General Surgery
Drink lots of water,: Drink lots of water, walk if you can and take your temperature daily. You are likely breaking the fever as the infection gets under control.Most cases of uncomplicated diverticulitis resolve with antibiotics, but you should see a GI doctor or a surgeon for a workup once the attack is better. A colonoscopy in 6 weeks is usually done to screen for colon tumors once you are feeling better.
Answered on Oct 4, 2016
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
$15 per month